Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Do Paxidep Cause Any Withdrawal Symptoms?

i am taking paxidep cr 12.5 mg since last one year with the consultation of my doctor with no side effect and improved my anxiety disorder and panic and i m continuing my duty with more confidece, recenly i have been prescibed xet cr plus 12.5 mg. will i get withdrawal symptoms fro paxidep due to switch over . pls help me. i am 51 yrs.wt 80kg,bp 90/150 amit biswas
Fri, 12 Feb 2021
Report Abuse
General & Family Physician 's  Response
Hi,

Paxidep CR contains paroxetine which is a type of antidepressant belonging to the group of medications known as selective serotonin reuptake inhibitors (SSRIs). It is widely prescribed to treat depression and anxiety related conditions like panic disorder, obsessive compulsive disorder and post traumatic stress disorder. Stopping Paxidep CR abruptly may result some unpleasant side effects which is known as withdrawal syndromes like anxiety, irritability, nausea, feeling dizzy, vomiting, nightmares, headache, restlessness, changes in sleep habits, shaking, confusion and prickling or tingling sensation on the skin etc.

Symptoms often occur within 3 days of stopping Paxidep CR. There can be some difference in how people feel when they stop their medicine. Some people might have symptoms that may last longer than a few weeks and are moderate to severe. To avoid withdrawal symptoms, this drug should be stopped or switched off to another drug gradually by tapering the dose.

Take care. Hope I have answered your question. Let me know you if I can assist you further.

Regards, Dr. Zubayer Alam, General And Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Anxiety disorder


Loading Online Doctors....
People also viewed
Do Paxidep Cause Any Withdrawal Symptoms?

Hi, Paxidep CR contains paroxetine which is a type of antidepressant belonging to the group of medications known as selective serotonin reuptake inhibitors (SSRIs). It is widely prescribed to treat depression and anxiety related conditions like panic disorder, obsessive compulsive disorder and post traumatic stress disorder. Stopping Paxidep CR abruptly may result some unpleasant side effects which is known as withdrawal syndromes like anxiety, irritability, nausea, feeling dizzy, vomiting, nightmares, headache, restlessness, changes in sleep habits, shaking, confusion and prickling or tingling sensation on the skin etc. Symptoms often occur within 3 days of stopping Paxidep CR. There can be some difference in how people feel when they stop their medicine. Some people might have symptoms that may last longer than a few weeks and are moderate to severe. To avoid withdrawal symptoms, this drug should be stopped or switched off to another drug gradually by tapering the dose. Take care. Hope I have answered your question. Let me know you if I can assist you further. Regards, Dr. Zubayer Alam, General And Family Physician